To Karen2002 re CFS/FM symptoms or med sideEffect

Discussion in 'Fibromyalgia Main Forum' started by joyof3, Oct 31, 2002.

  1. joyof3

    joyof3 New Member

    I have had the same tremors,and involuntary muscle movements. It gave me vary bad anxiety. I felt I was the only one,it was very scary for me. I was thinking that I had MS, but MRI negative Nine months later DX FMS. thanks for that message stephanie
  2. joyof3

    joyof3 New Member

    I have had the same tremors,and involuntary muscle movements. It gave me vary bad anxiety. I felt I was the only one,it was very scary for me. I was thinking that I had MS, but MRI negative Nine months later DX FMS. thanks for that message stephanie
  3. Cactuslil

    Cactuslil New Member

    Hi-Deee-Ho Stephanie!

    I could write a book about tremors, involuntary muscle movements, eye tics, chic tics, and even stammered speech.

    I tested twice for Parkinsons! I was not happy about that little number so started digging and found two things of very great importance to us that take any SSRI's, anti-psychotics et al.

    First let me say I had the above for atleast, atleast 3 years. Another respondant on here who happens to be a dear friend and lives in my community had a reaction and actually fell to the ground and her tongue was going in and out and she thought she was going "nuts". She investigated and found she had Tardives Dyskinesia (sp) from taking a low doseage of Prozac! I said....no way...so
    *
    I began my own search and sure enough there are atleast two syndromes,rare they are, but remember out neurotransmittors are wacked out somehow, and she quit the Prozac and the symtoms stopped and it is almost seven months and no residual effects!
    *
    I was a Professional Musician for atleast 30 years; after I had Sweet William at 44-ish, single mom, I got the opportunity to join a startup group that was top. All of us were seasoned, performers, entertainers deluxe! My vocals would not hold up! I went to Dr. X and got on steroids...now the tremors.
    *
    I developed what the docs called dystonia in my vocal chords from having arthritis in my organs! By then my arms had stiff-like tremors constantly!
    *
    THEN I land in the hospital and get put on a beta-blocker for a migraine preventative but it had the side benefit of stopping the tremors!
    *
    Well, I cut out all the SSRI's but one (and that is due to the mental illness of dsythymia/major depressive episodes) and the two tests for which I tested positive for Parkinson's are now normal. I have no dystonia in my vocal chords......All for naught!
    *
    Lastly check out Seratonin Syndrome. As more of us come to age and as this family of ailments comes to the fore, many things concerning seratonin use are being discovered.

    Those are just some of the things to ponder and throw out to your doc. Any q's please ask, I am here to be helpful and receive help myself. Love CactusLil'
  4. joyof3

    joyof3 New Member

    Thanks for your reply. We all need to know we are not alone with this DD. lots of huges stephanie.